Alert archive / Kansas / Flash Flood Warnings in 1998

Flash Flood Warning 293, NWS Springfield, MO

October 5, 1998Cherokee County, Crawford County, Kansas

NWS Springfield, MO issued this flash flood warning at Oct 5, 1998, 3:50 PM CDT for Cherokee County, Crawford County, Kansas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 5, 1998, 3:50 PM CDT (20:50 UTC)
Expired
Oct 5, 1998, 10:00 PM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Whole counties

Counties Cherokee County, KS, Crawford County, KS

The radar

The Springfield radar (KSGF), 129 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.8 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 1998-10-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 263 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 1998-10-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 323 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
263 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
570 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
323 m²/s²
0-3 km storm-relative helicity
352 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
TTAA00 KSGF 052051
FFWSGF
KSC011-021-037-MOC009-011-015-029-039-043-057-059-077-085-097-
105-109-119-125-131-141-145-167-169-185-209-213-217-225-229-060300-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
350 PM CDT MON OCT 5 1998

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BOURBON COUNTY IN SOUTHEASTERN KANSAS
  CHEROKEE COUNTY IN SOUTHEASTERN KANSAS
  CRAWFORD COUNTY IN SOUTHEASTERN KANSAS
  BARRY COUNTY IN SOUTHWESTERN MISSOURI
  BARTON COUNTY IN SOUTHWESTERN MISSOURI
  BENTON COUNTY IN CENTRAL MISSOURI
  CAMDEN COUNTY IN CENTRAL MISSOURI
  CEDAR COUNTY IN SOUTHWESTERN MISSOURI
  CHRISTIAN COUNTY IN SOUTHWESTERN MISSOURI
  DADE COUNTY IN SOUTHWESTERN MISSOURI
  DALLAS COUNTY IN SOUTHWESTERN MISSOURI
  GREENE COUNTY IN SOUTHWESTERN MISSOURI
  HICKORY COUNTY IN CENTRAL MISSOURI
  JASPER COUNTY IN SOUTHWESTERN MISSOURI
  LACLEDE COUNTY IN SOUTHWESTERN MISSOURI
  LAWRENCE COUNTY IN SOUTHWESTERN MISSOURI
  MARIES COUNTY IN CENTRAL MISSOURI
  MCDONALD COUNTY IN SOUTHWESTERN MISSOURI
  MILLER COUNTY IN CENTRAL MISSOURI
  MORGAN COUNTY IN CENTRAL MISSOURI
  NEWTON COUNTY IN SOUTHWESTERN MISSOURI
  POLK COUNTY IN SOUTHWESTERN MISSOURI
  PULASKI COUNTY IN CENTRAL MISSOURI
  ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI
  STONE COUNTY IN SOUTHWESTERN MISSOURI
  TANEY COUNTY IN SOUTHWESTERN MISSOURI
  VERNON COUNTY IN WEST CENTRAL MISSOURI
  WEBSTER COUNTY IN SOUTHWESTERN MISSOURI
  WRIGHT COUNTY IN SOUTHWESTERN MISSOURI

* UNTIL 1000 PM CDT

* AT 350 PM DOPPLER RADAR INDICATED A BAND OF SHOWERS AND
  THUNDERSTORMS PRODUCING MODERATE RAINFALL THAT WILL MOVE SLOWLY
  EASTWARD DURING THE LATE AFTERNOON. HOWEVER...RUNOFF FROM THE STORMS
  WILL CONTINUE THROUGH THE EVENING.

* REPORTS FROM COUNTY SHERIFFS INDICATE THAT FLOOD WATERS CONTINUE TO
  CLIMB ON AREA CREEKS AND STREAMS IN FLOOD PRONE AREAS THROUGHOUT THE
  REGION. NUMEROUS CREEKS... LOW WATER CROSSINGS AND HIGHWAYS WILL
  REMAIN DANGEROUSLY FLOODED.

BECAUSE OF THE HILLY TERRAIN ACROSS THE OZARKS...THERE ARE HUNDREDS OF
LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN.  DO
NOT ATTEMPT TO TRAVEL ACROSS FLOODE@D ROADS.  FIND ALTERNATE ROUTES.

GAEDE/RUNNELS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Oct 5, 2:33 PM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, Oct 5, 2:33 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
233 PM CDT MON OCT 5 1998

THE LATEST SFC ANALYSIS SHOWS A COLD FRONTAL BOUNDARY LOCATED FROM
NEAR SEDALIA TO JUST EAST OF JOPLIN AND THEN EXTENDING INTO SOUTHEAST
OKLAHOMA AND NORTH TEXAS.  AS AN UPR LEVEL S/W TROF IS EXPECTED TO
MOVE INTO THE CENTRAL AND SOUTHERN PLAINS LATER TODAY INTO TUESDAY.
THUNDERSTORMS ARE EXPECTED TO DEVELOP OVR EASTERN OKLAHOMA...
NORTHEAST TEXAS AND ARKANSAS.  THESE STORMS ARE EXPECTED TO MOVE
NORTHEAST INTO OUR FORECAST AREA LATER TONIGHT.  THE ETA AND THE NGM
ARE IN AGREEMENT ON MOVING THE FRONTAL BOUNDARY SLOWLY SOUTHEAST INTO
SOUTHEAST MO BY TUESDAY EVENING.  THIS BOUNDARY WILL SERVE AS THE
PRIMARY FOCUS OF POTENTIAL FLASH FLOODING LATER TONIGHT AND TOMORROW
ACROSS THE FORECAST AREA AS THUNDERSTORMS DEVELOP AND TRAIN NORTHEAST.

NGM TIME SECTIONS SHOW UPWARD VERTICAL VELOCITIES THROUGH TUESDAY
EVENING FOR SW MO AND SOUTHEAST KS.  RELATIVE HUMIDITIES ARE PROGGED
TO DECREASE STARTING AROUND TUESDAY EVENING WHICH SHOULD RESULT IN
IMPROVING CONDITIONS FOR THIS AREA BY WEDNESDAY.

WITH THE HEAVY RAINS THAT OCCURRED THIS MORNING OVR SE KS AND SW
MO...WL CONTINUE WITH THE FFA FOR THE AREAS THAT HAVE RECEIVED RAIN
TODAY AND COULD RECEIVE MORE RAIN...AND WL ALSO INCLUDE AREAS IN
SOUTH CENTRAL MISSOURI FOR RAINS THAT THEY WILL LIKELY GET TONIGHT
INTO TOMORROW.  THE WESTERN FORECAST AREA WILL LIKELY HAVE THIS WATCH
REMOVED LATER TONIGHT AS DRIER AIR MOVES INTO THAT AREA...BUT FOR NOW
WL INCLUDE ALL COUNTIES IN THE WATCH.

THANKS TO STL FOR COORDINATION

RECOMMENDATIONS (FOR COORDINATION PURPOSES ONLY)

AIZ/VIH...
...A FLASH FLOOD WATCH TONIGHT...
TONIGHT...SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN.  LOWS
AROUND 60.  SOUTHEAST TO EAST WIND 5-15 MPH...GRADUALLY SHIFTING TO
THE WEST TO NORTHWEST.  CHANCE OF RAIN 90 PERCENT.

SE KS/JLN/SGF...

...A FLASH FLOOD WATCH TONIGHT...
TONIGHT...SHOWERS AND THUNDERSTORMS LIKELY WITH LOCALLY HEAVY RAIN.
LOWS 55-60.  SOUTHEAST TO EAST WIND 5-15 MPH...GRADUALLY SHIFTING TO
THE WEST TO NORTHWEST.  CHANCE OF RAIN 60 PERCENT.

UNO...
...A FLASH FLOOD WATCH TONIGHT...
TONIGHT...SHOWERS AND THUNDERSTORMS LIKELY WITH LOCALLY HEAVY RAIN.
LOWS 65-70.  SOUTHEAST TO EAST WIND 5-15 MPH...GRADUALLY SHIFTING TO
THE WEST TO NORTHWEST.  CHANCE OF RAIN 60 PERCENT.

CCF
SGF TE 056/062 050/062 048 10632
JLN TE 075/058 066/050 065 10632

VESPER

In the hours before

Local storm report, Oct 5, 11:20 AM CDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MISSOURI
1120 AM CDT MON OCT 05 1998

TIME(CDT)  .....CITY LOCATION..... STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1230 AM    LAMAR                     MO    FLOOD
10/05/98   BARTON                          NORTH FORK OF THE
                                           SPRING RIVER FLOODED A
                                           TRAILER CREEK REQUIRING
                                           EVACUATIONS.

0600 AM    CARTHAGE                  MO    FLOOD
10/05/98   JASPER                          CENTER CREEK NORTH OF
                                           I-44 OUT OF ITS BANKS
                                           AND FLOODING LOW AREAS

0630 AM    STOVER                    MO    FLOOD
10/05/98   MORGAN                          LOW LYING AREAS FLOODED

0630 AM    COLUMBUS                  KS    FLOOD
10/05/98   CHEROKEE                        CHERRY CREEK FLOODED
                                           WEST OF SHERWIN

0630 AM    CAPLINGER MILLS           MO    FLOOD
10/05/98   CEDAR                           CEDAR CREEK FLOWING
                                           ACROSS HIGHWAY 39

0730 AM    15 S WARSAW               MO    FLOOD
10/05/98   BENTON                          NUMEROUS CREEKS AND
                                           STREAMS OUT OF THEIR
                                           BANKS.  DITCHES FULL
                                           AND RUNNING ACROSS
                                           SECONDARY ROADS

0806 AM    SOUTH WEST CITY           MO    FLOOD
10/05/98   MCDONALD                        HIGHWAY 43 SOUTH OF
                                           SOUTHWEST CITY FLOODED,
                                           ALONG WITH HIGHWAY 76
                                           EAST AND WEST OF
                                           ANDERSON AND HIGHWAY 59
                                           NORTH OF NOEL.

0810 AM    STOVER                    MO    FLOOD
10/05/98   MORGAN                          HIGHWAY BB FLOODED
                                           NORTH OF STOVER

0810 AM    MARIONVILLE               MO    FLOOD
10/05/98   LAWRENCE                        CONSTRUCTION SITE
                                           FLOODED BY HONEY CREEK

0816 AM    LOCKWOOD                  MO    FLOOD
10/05/98   DADE                            MINOR FLOODING AROUND
                                           TOWN

0820 AM    TUSCUMBIA                 MO    FLOOD
10/05/98   MILLER                          SEVERAL LOW WATER
                                           BRIDGES FLOODED COUNTY
                                           WIDE

0825 AM    LOWRY CITY                MO    FLOOD
10/05/98   ST.CLAIR                        SEVERAL LOW WATER
                                           CROSSINGS FLOODED

0828 AM    BUFFALO                   MO    FLOOD
10/05/98   DALLAS                          LOW WATER BRIDGES
                                           FLOODED COUNTY WIDE

0828 AM    CROSS TIMBERS             MO    FLOOD
10/05/98   HICKORY                         TURKEY CREEK FLOODED

0829 AM    NEOSHO                    MO    FLOOD
10/05/98   NEWTON                          SEVERAL SECONDARY ROADS
                                           FLOODED,

0909 AM    ELDRIDGE                  MO    FLOOD
10/05/98   LACLEDE                         MOUNTAIN CREEK FLOODED
                                           ONTO HIGHWAY AA

0945 AM    5 SW HORTON               MO    FLOOD
10/05/98   VERNON                          HIGHWAY D SOUTHWEST OF
                                           HORTON FLOODED

RUNNELS
Local storm report, Oct 5, 11:20 AM CDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MISSOURI
1120 AM CDT MON OCT 05 1998

TIME(CDT)  .....CITY LOCATION..... STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1230 AM    LAMAR                     MO    FLOOD
10/05/98   BARTON                          NORTH FORK OF THE
                                           SPRING RIVER FLOODED A
                                           TRAILER CREEK REQUIRING
                                           EVACUATIONS.

0600 AM    CARTHAGE                  MO    FLOOD
10/05/98   JASPER                          CENTER CREEK NORTH OF
                                           I-44 OUT OF ITS BANKS
                                           AND FLOODING LOW AREAS

0630 AM    STOVER                    MO    FLOOD
10/05/98   MORGAN                          LOW LYING AREAS FLOODED

0630 AM    COLUMBUS                  KS    FLOOD
10/05/98   CHEROKEE                        CHERRY CREEK FLOODED
                                           WEST OF SHERWIN

0630 AM    CAPLINGER MILLS           MO    FLOOD
10/05/98   CEDAR                           CEDAR CREEK FLOWING
                                           ACROSS HIGHWAY 39

0730 AM    15 S WARSAW               MO    FLOOD
10/05/98   BENTON                          NUMEROUS CREEKS AND
                                           STREAMS OUT OF THEIR
                                           BANKS.  DITCHES FULL
                                           AND RUNNING ACROSS
                                           SECONDARY ROADS

0806 AM    SOUTH WEST CITY           MO    FLOOD
10/05/98   MCDONALD                        HIGHWAY 43 SOUTH OF
                                           SOUTHWEST CITY FLOODED,
                                           ALONG WITH HIGHWAY 76
                                           EAST AND WEST OF
                                           ANDERSON AND HIGHWAY 59
                                           NORTH OF NOEL.

0810 AM    STOVER                    MO    FLOOD
10/05/98   MORGAN                          HIGHWAY BB FLOODED
                                           NORTH OF STOVER

0810 AM    MARIONVILLE               MO    FLOOD
10/05/98   LAWRENCE                        CONSTRUCTION SITE
                                           FLOODED BY HONEY CREEK

0816 AM    LOCKWOOD                  MO    FLOOD
10/05/98   DADE                            MINOR FLOODING AROUND
                                           TOWN

0820 AM    TUSCUMBIA                 MO    FLOOD
10/05/98   MILLER                          SEVERAL LOW WATER
                                           BRIDGES FLOODED COUNTY
                                           WIDE

0825 AM    LOWRY CITY                MO    FLOOD
10/05/98   ST.CLAIR                        SEVERAL LOW WATER
                                           CROSSINGS FLOODED

0828 AM    BUFFALO                   MO    FLOOD
10/05/98   DALLAS                          LOW WATER BRIDGES
                                           FLOODED COUNTY WIDE

0828 AM    CROSS TIMBERS             MO    FLOOD
10/05/98   HICKORY                         TURKEY CREEK FLOODED

0829 AM    NEOSHO                    MO    FLOOD
10/05/98   NEWTON                          SEVERAL SECONDARY ROADS
                                           FLOODED,

0909 AM    ELDRIDGE                  MO    FLOOD
10/05/98   LACLEDE                         MOUNTAIN CREEK FLOODED
                                           ONTO HIGHWAY AA

0945 AM    5 SW HORTON               MO    FLOOD
10/05/98   VERNON                          HIGHWAY D SOUTHWEST OF
                                           HORTON FLOODED

RUNNELS
Local storm report, Oct 5, 11:57 AM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION FOR 1230 AM REPORT...
NATIONAL WEATHER SERVICE SPRINGFIELD MISSOURI
1200 AM CDT MON OCT 05 1998

TIME(CDT)  .....CITY LOCATION..... STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1230 AM    LAMAR                     MO    FLOOD
10/05/98   BARTON                          NORTH FORK OF THE
                                           SPRING RIVER AND DRAINAGE
                                           DITCHES.  REQUIRED SEVERAL
                                           HOMES TO BE EVACUATED.  AS
                                           10 AM WATER HAD RECEDED

0600 AM    CARTHAGE                  MO    FLOOD
10/05/98   JASPER                          CENTER CREEK NORTH OF
                                           I-44 OUT OF ITS BANKS
                                           AND FLOODING LOW AREAS

0630 AM    STOVER                    MO    FLOOD
10/05/98   MORGAN                          LOW LYING AREAS FLOODED

0630 AM    COLUMBUS                  KS    FLOOD
10/05/98   CHEROKEE                        CHERRY CREEK FLOODED
                                           WEST OF SHERWIN

0630 AM    CAPLINGER MILLS           MO    FLOOD
10/05/98   CEDAR                           CEDAR CREEK FLOWING
                                           ACROSS HIGHWAY 39

0730 AM    15 S WARSAW               MO    FLOOD
10/05/98   BENTON                          NUMEROUS CREEKS AND
                                           STREAMS OUT OF THEIR
                                           BANKS.  DITCHES FULL
                                           AND RUNNING ACROSS
                                           SECONDARY ROADS

0806 AM    SOUTH WEST CITY           MO    FLOOD
10/05/98   MCDONALD                        HIGHWAY 43 SOUTH OF
                                           SOUTHWEST CITY FLOODED,
                                           ALONG WITH HIGHWAY 76
                                           EAST AND WEST OF
                                           ANDERSON AND HIGHWAY 59
                                           NORTH OF NOEL.

0810 AM    STOVER                    MO    FLOOD
10/05/98   MORGAN                          HIGHWAY BB FLOODED
                                           NORTH OF STOVER

0810 AM    MARIONVILLE               MO    FLOOD
10/05/98   LAWRENCE                        CONSTRUCTION SITE
                                           FLOODED BY HONEY CREEK

0816 AM    LOCKWOOD                  MO    FLOOD
10/05/98   DADE                            MINOR FLOODING AROUND
                                           TOWN

0820 AM    TUSCUMBIA                 MO    FLOOD
10/05/98   MILLER                          SEVERAL LOW WATER
                                           BRIDGES FLOODED COUNTY
                                           WIDE

0825 AM    LOWRY CITY                MO    FLOOD
10/05/98   ST.CLAIR                        SEVERAL LOW WATER
                                           CROSSINGS FLOODED

0828 AM    BUFFALO                   MO    FLOOD
10/05/98   DALLAS                          LOW WATER BRIDGES
                                           FLOODED COUNTY WIDE

0828 AM    CROSS TIMBERS             MO    FLOOD
10/05/98   HICKORY                         TURKEY CREEK FLOODED

0829 AM    NEOSHO                    MO    FLOOD
10/05/98   NEWTON                          SEVERAL SECONDARY ROADS
                                           FLOODED,

0909 AM    ELDRIDGE                  MO    FLOOD
10/05/98   LACLEDE                         MOUNTAIN CREEK FLOODED
                                           ONTO HIGHWAY AA

0945 AM    5 SW HORTON               MO    FLOOD
10/05/98   VERNON                          HIGHWAY D SOUTHWEST OF
                                           HORTON FLOODED

RUNNELS
Special weather statement, Oct 5, 1:00 PM CDT, 2 hours 50 minutes before
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-061800-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 PM CDT MON OCT 5 1998

THE OUTLOOK BELOW CONTAINS INFORMATION FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST KANSAS...

BOURBON         CHEROKEE      CRAWFORD

IN SOUTHWEST...CENTRAL...AND SOUTH CENTRAL MISSOURI...

BARRY           DALLAS        LACLEDE        OREGON         STONE
BARTON          DENT          LAWRENCE       OZARK          TANEY
BENTON          DOUGLAS       MARIES         PHELPS         TEXAS
CAMDEN          GREENE        MCDONALD       POLK           VERNON
CEDAR           HICKORY       MILLER         PULASKI        WEBSTER
CHRISTIAN       HOWELL        MORGAN         SHANNON        WRIGHT
DADE            JASPER        NEWTON         ST CLAIR

...A SLIGHT CHANCE OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF SOUTH
CENTRAL MISSOURI...

THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS SOUTH OF AN AVA TO
HOUSTON TO EMINENCE LINE THIS AFTERNOON AND EVENING.

COMMUNITIES INCLUDED IN THE SLIGHT RISK AREA ARE GAINESVILLE IN OZARK
COUNTY...WEST PLAINS IN HOWELL COUNTY...EMINENCE IN SHANNON
COUNTY...AND ALTON IN OREGON COUNTY.

A COLD FRONT EXTENDING FROM SOUTHWEST MISSOURI INTO EASTERN PORTIONS
OF OKLAHOMA IS EXPECTED TO BE THE MAIN AREA OF FOCUS FOR SEVERE
WEATHER LATER THIS AFTERNOON AND EVENING.

WITH DAYTIME HEATING...THE ATMOSPHERE IS EXPECTED TO DESTABILIZE WITH
THUNDERSTORMS DEVELOPING ALONG AND AHEAD OF THE COLD FRONTAL BOUNDARY
OVER SOUTHEAST OKLAHOMA...NORTHEAST TEXAS AND ARKANSAS.  THESE
THUNDERSTORMS ARE EXPECTED TO TRACK NORTHEAST INTO PORTIONS OF SOUTH
CENTRAL MISSOURI LATER TODAY AND COULD REACH SEVERE LEVELS.

THE MAIN THREAT FROM THESE THUNDERSTORMS WILL BE LARGE HAIL AND
DAMAGING WINDS.

SPOTTER ACTIVATION IS POSSIBLE LATER THIS AFTERNOON OR EVENING FOR
PORTIONS OF SOUTH CENTRAL MISSOURI SOUTH OF AN AVA TO HOUSTON TO
EMINENCE LINE.

PV

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 4, 8:23 PM CDTSevere Thunderstorm WarningSGFBourbon, Cherokee, Crawford67 min
Oct 4, 10:19 PM CDTFlash Flood WarningSGFCrawford6 hr
Oct 4, 10:19 PM CDTFlash Flood WarningSGFCherokee6 hr
Oct 5, 1:45 AM CDTSevere Thunderstorm WarningSGFCherokee35 min
Oct 5, 3:46 AM CDTFlash Flood WarningSGFBourbon, Cherokee, Crawford6 hr
Oct 5, 9:53 AM CDTFlash Flood WarningSGFCherokee, Crawford6 hr
Oct 5, 9:53 AM CDTFlash Flood WarningSGFBourbon6 hr
Oct 5, 3:50 PM CDTFlash Flood WarningSGFBourbon6 hr

Nearby

Flash Flood Warnings in Kansas, 1998Every flash flood warning in 1998

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.